Return to Index  

Estinyl Estradiol withdrawal causes bleeding?

May 20 2012 at 8:06 PM
  (Login Emiley)

 

Hi all,
I'm doing natural cycles with Cooper; 39, diagnosed w/POF but having regular cycles of late w/Estinyl/Estrace/Prog. But this cycle, my E2 levels did not rise. I went to Estinyl 2x day- nothing. Then they said stop taking it all together (because I'm oversuppressed? What does that mean?). I started bleeding with cramps. Nurse said it is NOT my period, but the lining shedding from Estinyl withdrawal. I'm still bleeding 4 days later; I get more b/w on Monday. My right arm is one nasty bruise from all the poking. Anyone else every worry you'll be mistaken for a heroin addict? Cripes!

Advice sought:
1. What is oversuppression?
2. I've been trying natural w//Cooper for 6 months (tried trigger shots with previous doc for 3 months). Do you think it's time for another phone consult w/the doc? I've only talked to nurses since my initial visit with Check-- I'm out of town. Is it time for IUI or IVF?

Thanks!

 
 Respond to this message   
Responses

  1. Re: Estinyl Estradiol withdrawal causes bleeding? - Laura on May 21, 9:26 AM
    1. Re: Estinyl Estradiol withdrawal causes bleeding? - Anonymous on May 22, 9:24 AM
      1. Re: Estinyl Estradiol withdrawal causes bleeding? - AJ on May 22, 3:29 PM
     
 Copyright © 1999-2014 Network54. All rights reserved.   Terms of Use   Privacy Statement